Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Normal potassium level post withdrawing Lotrel, Propranolol, had high BP

I had high potassium 7.1. I had severe irregular heartbeat . My doctor took me off Lotrel ( ACE Inhibitor ) and Propranolol which I was taking for high blood pressure for years. As of four weeks ago my potassium level is a normal 4.5. Could my other medications such as, diltiazem CD 24 hr and pravastatin cause high potassium?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

No both the medication you mentioned above do not alter the serum potassium levels.

I would ask you to consult a GP to get examined and look inot the causes for such a high level potassium.
Do repeat it before once again.

Wish you good health
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor